# SDR AALA201704219018

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D30664405
- Part serial: A5479RP
- Condition: Obstructed
- Part time: 60,686 hours, 28,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WRAPPED INCORRECTLY. REPLACED GIRT BAR SLIDE ASSEMBLY IAW AMM 25-62-44.
